# SDR 2002FA0001268

- Difficulty date: October 4, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N5335R
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697100
- Engine: Pwa PT6A11
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 40142
- Condition: Corroded
- Location: Mlg Wheel
- Part time: 299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TIRE REPLACEMENT ON THE RT MAIN WHEEL ASSEMBLY, ALL WHEEL THRU BOLTS FOUND WORN AND CORRODED.  THERE WAS NO TYPE OF ANTI-SEIZE LUBRICANT ON THE BOLTS.  PIPER MAINTENANCE MANUAL DOES NOT REQUIRE ANY ANTI-SEIZE LUBRICAN ON THE THRU BOLTS.
